Rapoport, M.; Richartz, M.
On the classification and specialization of F-isocrystals with additional structure
Compositio Mathematica, Tome 103 (1996) no. 2 , p. 153-181
Zbl 0874.14008 | MR 1411570 | 13 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1996__103_2_153_0

Bibliographie

[AB] Atiyah, M.F. and Bott, R.: The Yang-Mills equations over Riemann surfaces, Phil. Trans. R. Soc. Lond. A 308 (1982) 523-615. MR 702806 | Zbl 0509.14014

[B] Borovoi, M.V.: The algebraic fundamental group and abelian Galois cohomology of reductive algebraic groups, preprint Max-Planck-Institut für Mathematik, 1989.

[BK] Bloch, S. and Kato, K.: P-adic étale cohomology, Pub. Math. IHES 63 (1986) 107-152. Numdam | MR 849653 | Zbl 0613.14017

[Bou] Bourbaki, N.: Groupes et algébres de Lie, ch. 4-6. Paris, Hermann 1968. MR 240238

[C] Crew, R.: Specialization of crystalline cohomology, Duke Math. Journal 53 (1986) 749-757. MR 860669 | Zbl 0615.14010

[D] Deligne, P.: Catégories tannakiennes, The Grothendieck Festschrift, Prog. in Math. 87, vol. II, Birkhäuser, Boston (1990) 111-195. MR 1106898 | Zbl 0727.14010

[F] Fujiwara, K.: Theory of tubular neighbourhood in étale topology, Duke Math. J. 80 (1995) 15-57. MR 1360610 | Zbl 0872.14014

[FH] Fulton, W. and Harris, J.: Representation Theory. A First Course. Springer Graduate Texts 129, Springer, 1991. MR 1153249 | Zbl 0744.22001

[G] Grothendieck, A.: Groupes de Barsotti - Tate et cristaux de Dieudonné, Sém. Math. Sup. 45, Presses de l'Univ. de Montreal, 1970. MR 417192 | Zbl 0331.14021

[H] Huber, R.: Etale cohomology of rigid analytic varieties and adic spaces, preprint Wuppertal, 1994. MR 1734903

[Ka] Katz, N.M.: Slope filtration of F-crystals, Asterisque 63 (1979) 113-164. MR 563463 | Zbl 0426.14007

[K] Kottwitz, R.E.: Isocrystals with additional structure, Comp. Math. 56 (1985) 201-220. | Numdam | MR 809866 | Zbl 0597.20038

[K2] Kottwitz, R.E.: Shimura varieties and λ-adic representations, in: Clozel, L. and Milne, J. (eds.): Automorphic Forms, Shimura Varieties and L-Functions, part 1, Perspectives in Mathematics 10, Academic Press (1990) 161-209. Zbl 0743.14019

[K3] Kottwitz, R.E.: Shimura varieties and twisted orbital integrals, Math. Ann. 269 (1984) 287-300. | MR 761308 | Zbl 0533.14009

[K4] Kottwitz, R.E.: Points on some Shimura varieties over finite fields, J. AMS 5 (1992) 373-444. MR 1124982 | Zbl 0796.14014

[K5] Kottwitz, R.E.: Rational conjugacy classes in reductive groups, Duke Math. J. 49 (1983) 785-806. MR 683003 | Zbl 0506.20017

[M] Milne, J.S.: The points on a Shimura variety modulo a prime of good reduction, in: Langlands, R. P. and Ramakrishnan, D. (eds.): The Zeta Functions of Picard Modular Surfaces, Les publications CRM, Montreal (1992) 151-253. MR 1155229 | Zbl 0821.14016

[O] Oort, F.: Moduli of abelian varieties and Newton polygons, C. R. Acad. Sci. Paris 312 (1991) 385-389. MR 1096617 | Zbl 0734.14016

[RZ] Rapoport, M. and Zink, Th.: Period spaces for p-divisible groups, Ann. of Math. Studies 141, Princeton U. Press, 1996. MR 1393439 | Zbl 0873.14039

[Ri] Richartz, M.: Der Spezialisierungssatz für Kristalle mit quasi-symplektischer Struktur, Diplomarbeit Bonn, 1992.

[S] Simpson, C.: Higgs bundles and local systems, Pub. Math. IHES 75 (1992) 5-95. | Numdam | MR 1179076 | Zbl 0814.32003